# SDR CA121002001

- Difficulty date: October 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Failed
- Location: Oven
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PAN PAN DECLARED WITH ATC. IN DESCENT, F/A REPORTED ELECTRICAL ODOR IN FORWARD LT GALLEY OVEN.  THE FLIGHT CREW CONFIRMED THE SMELL AND THE OVENS WERE POWERED OFF. VISIBLE SMOKE WAS SEEN NEAR THE OVENS DURING FINAL APPROACH. CFR AND MAINTENANCE INSPECTED THE GALLEY ON ARRIVAL.  THE 2 FORWARD F/A COMPLAINED OF SORE THROAT AND LIGHTHEADED AFTER ARRIVAL.  OVEN 103-A AND CONTROLER REPLACED.
